Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1316046, 8 pages
http://dx.doi.org/10.1155/2016/1316046
Research Article

Disturbance Rejection for Fractional-Order Time-Delay Systems

School of Electric Power, South China University of Technology, Guangzhou, Guangdong 510641, China

Received 8 April 2016; Accepted 10 May 2016

Academic Editor: Riccardo Caponetto

Copyright © 2016 Hai-Peng Jiang and Yong-Qiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Peng Jiang and Yong-Qiang Liu, “Disturbance Rejection for Fractional-Order Time-Delay Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 1316046, 8 pages, 2016. https://doi.org/10.1155/2016/1316046.